# SDR DHL9774005C

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Serv  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD SERVICE DOOR SKIN CRACKED FROM THE RIVET AT UPPER CORNER OF LOWER HINGE CUTOUT.  STOP DRILLED PER SRM 51-10-1, HFEC INSP, INSTALLED DOUBLER PER SRM 52-00-3, 5 BY 5.
